# SDR AALA202105119005

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 32,000 hours, 13,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27353
- Condition: Low Pressure
- Location: R2 Door
- Part time: 9,168 hours, 3,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY ESCAPE SLIDE PRESSURE BELOW LIMITS. REPLACED R2 DOOR EMERGENCY ESCAPE SLIDE IAW J/C 08L22125001.
